MAUDE Adverse Event Report: NIPRO (THAILAND) CORP. LTD. NIPRO BLOOD TUBING SET W/TP; BLOODLINE

NIPRO (THAILAND) CORP. LTD. NIPRO BLOOD TUBING SET W/TP; BLOODLINE
Model Number BL+A430/V912
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report was previously submitted with the incorrect manufacturer registration number.
 
Event or Problem Description
During dialysis treatment, machine alarmed instantly for blood leak within the dialyzer, visible in the arterial coupler tubing.Patient was removed from the machine without returning the patient's blood (approximately 250ml of blood loss).Per charge nurse, patient required no follow up or transfusion post incident.Dialyzer used: f250 dialyzer.Machine: surdial dx hemodialysis system."product" code: mc+sdx01.510k: k182940.
 
Additional Manufacturer Narrative
 
Event or Problem Description
During dialysis treatment, machine alarmed instantly for blood leak within the dialyzer, visible in the arterial coupler tubing.Patient was removed from the machine without returning the patient's blood (approximately 250ml of blood loss).Per charge nurse, patient required no follow up or transfusion post incident.Dialyzer used: f250 dialyzer machine: surdial dx hemodialysis system productg code: mc+sdx01 510k: k182940.

Brand Name
NIPRO BLOOD TUBING SET W/TP
Common Device Name
BLOODLINE
Manufacturer (Section D)
NIPRO (THAILAND) CORP. LTD.
10/2 moo 8
bangnomko,
sena, ayuthaya 13110 ,
TH  13110,
Manufacturer (Section G)
NIPRO (THAILAND) CORP. LTD.
10/2 moo 8
bangnomko,
sena, ayuthaya 13110 ,
TH   13110,
Manufacturer Contact
michelle tejada
3150 nw 107th avenue
miami, FL 33172
3055997174
MDR Report Key18656043
Report Number8041145-2024-00001
Device Sequence Number7128486
Product Code FJK
UDI-Device Identifier00383790008808
UDI-Public00383790008808
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K072024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Literature,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBL+A430/V912
Device Lot Number22C18
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/29/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/22/2023
Supplement Date Received by Manufacturer12/22/2023
Initial Report FDA Received Date02/06/2024
Supplement Report FDA Received Date02/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown